Ive been on the needle for almost a year now. Everything went normally for me every 3 months ive had a period. Everything was perfect. Now randomly ive gotten brown discharge?? And im not understanding why.. My next needle isnt for another month.
Our bodies are complicated. We aren't controlled by a computer, therefore they do things that make no sense. We are controlled by hormones and if we add more hormones sometimes our bodies do strange things That does not mean it means anything or you should even give it another thought. For some reason your body has decided it needs to get rid of that old blood.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2014 • 2 answers
Posted 29 Jan 2015 • 1 answer
Posted 20 Feb 2015 • 1 answer
Posted 3 Apr 2015 • 1 answer
Lo Loestrin Fe normal first month, then brown discharge period.. then brown spotting, now pink spot?
Posted 9 Nov 2016 • 0 answers